# SDR AALA20030154

- Difficulty date: February 4, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT 17D BROKEN.  REPLACED EMERGENCY EXIT LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
